MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TALISMAN DELIVERY SHEATH; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TALISMAN DELIVERY SHEATH; CATHETER, PERCUTANEOUS
Catalog Number 9-TDS-08F45-80
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Clinical information: crd_1032 - sh device registry, patient site id: (b)(6).It was reported that on (b)(6) 2024, an 8f amplatzer talisman delivery system was selected for procedure.At an unknown point it was noted that the patient had minor bleeding at the femoral puncture site.The decision was made to place a pressure bandage.
 
Additional Manufacturer Narrative
An event for patient effects of bleeding was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.Based on the information received, the cause of the reported bleeding could not be conclusively determined.The reported unexpected medical intervention was a resulted of case-specific circumstances.There is no indication of a product quality issue with regards to manufacture, design, or labeling.
 
Event or Problem Description
Subsequent the the previously filed report, additional information was received that the minor bleeding was noted post-procedure on (b)(6) 2024.The cause of the patient's minor bleeding is attributed to placement/use of the 8f amplatzer talisman delivery system.There is no allegation of malfunction against the abbott device or procedure.The patient was discharged at the time of report.

Brand Name
AMPLATZER TALISMAN DELIVERY SHEATH
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key20801123
Report Number2135147-2024-06061
Device Sequence Number7895005
Product Code DQY
UDI-Device Identifier05415067033352
UDI-Public(01)05415067033352(17)270228(10)10245845
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K212738
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number9-TDS-08F45-80
Device Lot Number10245845
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight49 KG